Hi! I am 31yrs old and have been ttc for 2yrs. I have had all the blood work, laproscopy and tubes flushed and nothing was found. I have tried clomid for 4mos and have been on femara for last 2mos and have had 1 iui. I am labled as unexplained infertility. My question is that I ovulate on cd13. I have a 27day cycle. For a long time now it seems that the day before I get a pos opk I am in a bad mood. I am easily irritated and annoyed. I sometimes get raging mad and try to pick fights with my husband. When this happens we know that I am going to get the pos opk the next morning and ovulate the next day. It used to put a damper on sex(since we were fighting) but we now know to expect this and look over it. Is This normal? Should I mention this to my Fertility Spec? Is this a problem with conception? Any help would be great!! Thanks!!
Many people find that hormones affect their moods. As long as you are aware of what is happening and don't let it affect your love life, I don't see any problem. Everyone has a different response to hormones, so I can't say what is or isn't normal, except to say that this is probably "normal for you". Also, ovulation induction agents like clomid increase the moodiness! Sometimes clomid is used to increase sperm counts and even the guys get crabby when they take it! My guess is that you will feel wonderful when you do get pregnant--the pregnancy hormones can go either way.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.